American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Daniel S. Freed and Michael J. Hopkins. Chern--Weil forms and abstract homotopy theory. Bull. Amer. Math. Soc. 50 (2013) 431-468.
Abstract, references, and article information   
View Article: PDF

[2] Daniel S. Freed. Remarks on Chern-Simons theory. Bull. Amer. Math. Soc. 46 (2009) 221-254. MR 2476413.
Abstract, references, and article information   
View Article: PDF

[3] Lorenzo Sadun and Jan Segert. Non-self-dual Yang-Mills connections with nonzero Chern number. Bull. Amer. Math. Soc. 24 (1991) 163-170. MR 1067574.
Abstract, references, and article information   
View Article: PDF

[4] Andreas Floer. Monopoles on asymptotically Euclidean 3-manifolds. Bull. Amer. Math. Soc. 16 (1987) 125-127. MR 866030.
Abstract, references, and article information   
View Article: PDF

[5] T. Nagano and K. Yagi. The affine structures on the real two-torus. I. Bull. Amer. Math. Soc. 79 (1973) 1251-1253. MR 0326611.
Abstract, references, and article information   
View Article: PDF

[6] Mu-Chou Liu. Totally geodesic fibre maps. Bull. Amer. Math. Soc. 79 (1973) 150-151. MR 0312428.
Abstract, references, and article information   
View Article: PDF

[7] Paul F. Baum. Vector fields and Gauss-Bonnet. Bull. Amer. Math. Soc. 76 (1970) 1202-1211. MR 0266255.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 7 of 7 found      Go to page: 1